MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293080230
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that the 8x20x130 innova¿ stent prematurely deployed prior to patient introduction.No patient complications were reported.
 
Additional Manufacturer Narrative
Device lot number initially reported as 20832033 corrected to lot number 0019064047.Device expiration date initially reported as 01/13/2019 corrected to device expiration date 03/31/2019.Device manufactured date initially reported as 06/29/2017 corrected to device manufactured date 03/22/2016.Device evaluated by mfr: returned product consisted of an innova self-expanding stent delivery system (sds).The outer shaft, middle shaft, inner sheath and the remainder of the device were checked for damage.There was a kink at the nosecone.The stent was returned outside of the device.No other damage was noticed on the outside of the device.The thumbwheel lock was returned on the device.The pull rack was in the start position.The thumbwheel on the handle was rotated and the device functioned as designed.Since the stent returned outside of the device and was not damaged the inadvertent deployment was confirmed.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is handling damage as the complaint was caused by handling of the device or portion of the device without direct patient contact.(b)(4).
 
Event or Problem Description

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6904134
Report Number2134265-2017-09429
Device Sequence Number1443941
Product Code NIP
UDI-Device Identifier08714729874164
UDI-Public08714729874164
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberH74939293080230
Device Catalogue Number39293-08023
Device Lot Number0019064047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2017
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date09/29/2017
Supplement Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1